MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE MINI; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE MINI; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number QVM3-D
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed through review of device history logs.The gas supply line became disconnected as the user was transporting the patient.Spectrum medical advises users that if a patient must be moved, pressurized fittings should be utilized to prevent such issue from affecting patient safety.
 
Event or Problem Description
User reported an event in which the gas line disconnected during a case.The patient experienced cardiac arrest and immediate circuit change.

Brand Name
QUANTUM VENTILATION MODULE MINI
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22588156
Report Number3006073153-2025-00181
Device Sequence Number9392872
Product Code DTX
UDI-Device Identifier05060434422798
UDI-Public05060434422798
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM3-D
Device Catalogue Number51-000103-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown